# SDR ASAA2015021710685

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,469 hours, 8,174 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH FOUND FOR NR 2 ENG ON TASK CARD 78273000.  ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, NO FAULTS LOGGED.
